Show simple item record

dc.contributor.authorBurdzy, Krzysztof
dc.contributor.authorWerner, Wendelin
dc.date.accessioned2005-11-28T17:55:32Z
dc.date.available2005-11-28T17:55:32Z
dc.date.issued1996-01
dc.identifier.citationBurdzy, K. & W. Werner. (1996). No triple point of planar Brownian motion is accessible. Annals of Probability, 24(1), 125-147.en
dc.identifier.urihttp://hdl.handle.net/1773/2190
dc.description.abstractWe show that the boundary of a connected component of the complement of a planar Brownian path on a fixed time-interval contains almost surely no triple point of this Brownian path.en
dc.description.sponsorshipBurdzy's research supported in part by NSF grant DMS 9322689 and AMS Centennial Research Fellowship. Werner's research supported by an EEC HCM Leibniz-Fellowship.en
dc.format.extent218912 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherInstitute of Mathematical Statisticsen
dc.subjectBrownian motionen
dc.subjecttriple pointsen
dc.titleNo triple point of planar Brownian motion is accessibleen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record